# SDR AALA201711079018

- Difficulty date: October 30, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTCLIP HOLE ON FLOORBEAM.  REPAIRED FLOORBEAM IAW SRM 51-42-11,  AND 53-41-14-300-001.
